Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Solitons in the one-dimensional forest fire model
Autore:
Bak, P; Chen, K; Paczuski, M;
Indirizzi:
Natl Univ Singapore, Dept Computat Sci, Fac Sci, Singapore 117543, Singapore Natl Univ Singapore Singapore Singapore 117543 ngapore 117543, Singapore Univ London Imperial Coll Sci Technol & Med, Dept Math, London SW7 2BZ, England Univ London Imperial Coll Sci Technol & Med London England SW7 2BZ gland
Titolo Testata:
PHYSICAL REVIEW LETTERS
fascicolo: 11, volume: 86, anno: 2001,
pagine: 2475 - 2477
SICI:
0031-9007(20010312)86:11<2475:SITOFF>2.0.ZU;2-M
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
--discip_EC--
Citazioni:
13
Recensione:
Indirizzi per estratti:
Indirizzo: Bak, P Natl Univ Singapore, Dept Computat Sci, Fac Sci, Singapore 117543, Singapore Natl Univ Singapore Singapore Singapore 117543 117543, Singapore
Citazione:
P. Bak et al., "Solitons in the one-dimensional forest fire model", PHYS REV L, 86(11), 2001, pp. 2475-2477

Abstract

Fires in the one-dimensional Bak-Chen-Tang forest fire model propagate as solitons, resembling shocks in Burgers turbulence. The branching of solitons, creating new fires, is balanced by the pairwise annihilation of oppositely moving solitons. Two distinct, diverging length scales appear in the limit where the growth rate of trees, p, vanishes. The width of the solitons, w,diverges as a power law, lip, while the average distance between solitonsdiverges much faster as d similar to exp(pi (2)/12p).

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 06/04/20 alle ore 00:45:20